# SDR HAIHEEA9475

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 30A33211905
- Condition: Bearing Failed
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS SEPARATED. REPLACED WITH SERVICEABLE YOKE ASSEMBLY.
